# SDR TSAA0252137

- Difficulty date: May 13, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N802AL
- Make and model: Boeing 737-2S5C
- Aircraft serial: 22148
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLIMB, OUT THE CABIN RATE OF CLIMB WAS 1750 FPM WITH BOTH OUTFLOW VALVES CLOSED AND ALL DOOR LIGHTS.  UNABLE TO PRESSURIZE THE CABIN, THE AIRCRAFT RETURNED TO HNL FOR MAINTENANCE WITH NO FURTHER INCIDENT.  MAINTENANCE PERSONNEL FOUND THAT THE FORWARD ENTRY DOOR WAS NOT SECURED.  THE DOOR PROXIMITY SWITCHES WERE CLEANED AND INSPECTED AND TOP AFT LATCH CAM FITTING WAS ADJUSTED IAW THE MM.  OPERATIONAL CHECK OF THE DOOR AND PRESSURIZATION CHECK OF THE AIRCRAFT WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
